# SDR DALA2016050303591

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 44-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SCRATCHES FOUND ON EXTERNAL SKIN BETWEEN FRAME 44-FRAME 45 AT THE ADF ANTENNA.  PERFORMED TIME LIMITED REPAIR ON EXTERNAL SKIN BTE FRAME 44 TO FRAME 45 AND BETWEEN STR 1L TO STR 1R ON UPPER FUSELAGE IAW PRI 545992-14, SECTION I, REV 0 AND ERA 545992-14, REVISION ORIGINAL.
